Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Concerta side effects, is this normal ? please help.

I took concerta 18mg for add for the first time today, I am 18 yrs old, female. I am having irregular heartbeats trouble sleeping anxiety tingling all throughout my body with numbness and a bad tension headache.. should i go to the E.R. or is this normal, and i should just continue to rest here and drink water ? I just feel really weird and its not comfortable at all.
Asked On : Sat, 9 Jan 2010
Answers:  1 Views:  877
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

It is a psychostimulant. So all the body functions would be stimulated. It is always better to get yourself evaluated in the E.r.

Answered: Sat, 9 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor